It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Depression Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 10-22-2005, 08:02 AM   #1
Senior Member
(female)
 
Join Date: Sep 2004
Posts: 128
indianacne HB User
Which anitdepressants have caused acne/oiliness

I have acne and I take Birth control pill to try and regulate it and usually it does a good job. Last spring due to increased stress, anxiey and depression I started on zoloft, after 5 days of it I noticed my face became super greasy and I got really jittery and had a tremor. I stopped the medication but since then I have continue to have a really oily face (since past 4 months). I want to start a treatment for depression again. Do you all have any suggestions for things that made acne worse, or better or didn't affect it at all? Is this normal to still have a really oil face after being off the zoloft? Please comment . . .

 
Old 10-22-2005, 08:25 AM   #2
SOE SOE is offline
Facilitator
(female)
 
Join Date: Aug 2004
Posts: 2,154
SOE HB UserSOE HB UserSOE HB UserSOE HB User
Re: Which anitdepressants have caused acne/oiliness

Quote:
Originally Posted by indianacne
I have acne and I take Birth control pill to try and regulate it and usually it does a good job. Last spring due to increased stress, anxiey and depression I started on zoloft, after 5 days of it I noticed my face became super greasy and I got really jittery and had a tremor. I stopped the medication but since then I have continue to have a really oily face (since past 4 months). I want to start a treatment for depression again. Do you all have any suggestions for things that made acne worse, or better or didn't affect it at all? Is this normal to still have a really oil face after being off the zoloft? Please comment . . .

I don't know about Zoloft, but one of the side effects of Effexor for me was Acne.

 
Sponsors Lightbulb
   
Old 10-22-2005, 10:32 AM   #3
Member
(male)
 
Join Date: Aug 2005
Posts: 77
mauvais HB User
Re: Which anitdepressants have caused acne/oiliness

I was on Effexor for about 6 months and had no problems with acne. That is the problem and the magic of ADs- they affect everyone differently. Each AD has been blamed for everything from acne to weight gain to tremors on this board; if you're serious about treating your depression and feel you need medication, its just a trial and error you'll have to go through. Good luck

 
Old 10-26-2005, 08:26 AM   #4
Senior Member
(female)
 
Join Date: Sep 2004
Posts: 128
indianacne HB User
Re: Which anitdepressants have caused acne/oiliness

I realize that everyone reacts idfferntly but I just want to know if anyone has had expeeriences with meds causing or increasing their acne- please let me know- also if you are on a med and it hasn't changed your acne let me know that too, any information if really appreciated

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
acne vulgaris armellediko Acne 0 04-25-2010 05:04 AM
how do you deal with acne? vintagedream Acne 34 01-22-2006 09:36 PM
Detox/Purifying/Acne Facial c0nfused Acne 1 10-08-2005 12:20 AM
Adult Acne Buzzsaw Acne 73 08-16-2005 09:50 AM
Accutane for mild acne?? (Attn: Sadend) Smartpants Acne 25 04-04-2005 05:03 AM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added











All times are GMT -7. The time now is 10:37 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!